SIA OpenIR  > 机器人学研究室
Reliable control for T-S fuzzy delayed systems using a semi-Markov process
Su, Lei; Ye D(叶丹); Zhao XG(赵新刚)
Department机器人学研究室
Conference NameIEEE 56th Annual Conference on Decision and Control (CDC)
Conference DateDecember 12-15, 2017
Conference PlaceMelbourne, AUSTRALIA
Author of SourceIEEE
Source Publication2017 IEEE 56TH ANNUAL CONFERENCE ON DECISION AND CONTROL (CDC)
PublisherIEEE
Publication PlaceNEW YORK
2017
Pages1230-1235
Indexed ByEI ; CPCI(ISTP)
EI Accession number20181805127161
WOS IDWOS:000424696901042
Contribution Rank3
ISSN0743-1546
ISBN978-1-5090-2873-3
AbstractThis paper is concerned with the reliable control for T-S fuzzy systems with time-varying delays using a semi-Markov jump process. The objective is to synthesize a reliable controller such that the considered system is stochastically stable even if the actuator suffers from failures. A mode-dependent Lyapunov-Krasovskii functional (LKF) is employed and some novel integral inequalities are utilized in order to reduce the conservatism. In this case, some criteria are established and the desired controller can be achieved by settling an optimization issue in view of the proposed criteria. Finally, an example is presented to show the superiority of the given results.
Language英语
Citation statistics
Cited Times:3[WOS]   [WOS Record]     [Related Records in WOS]
Document Type会议论文
Identifierhttp://ir.sia.cn/handle/173321/21560
Collection机器人学研究室
Corresponding AuthorYe D(叶丹)
Affiliation1.College of Information Science and Engineering, Northeastern University, Shenyang
2.State Key Laboratory of Synthetical Automation of Process Industries, Northeastern University
3.State Key Laboratory of Robotics, Shenyang Institute of Automation, Shenyang Institute of Automation, CAS
Recommended Citation
GB/T 7714
Su, Lei,Ye D,Zhao XG. Reliable control for T-S fuzzy delayed systems using a semi-Markov process[C]//IEEE. NEW YORK:IEEE,2017:1230-1235.
Files in This Item: Download All
File Name/Size DocType Version Access License
Reliable control for(136KB)会议论文 开放获取CC BY-NC-SAView Download
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Su, Lei]'s Articles
[Ye D(叶丹)]'s Articles
[Zhao XG(赵新刚)]'s Articles
Baidu academic
Similar articles in Baidu academic
[Su, Lei]'s Articles
[Ye D(叶丹)]'s Articles
[Zhao XG(赵新刚)]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Su, Lei]'s Articles
[Ye D(叶丹)]'s Articles
[Zhao XG(赵新刚)]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: Reliable control for T-S fuzzy delayed systems using a semi-Markov process.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.